# SDR DALA1203843118

- Difficulty date: January 20, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM -Y1292 BET FR66 & FR68 CORRODED IN SEVERAL AREAS.  REMOVED CORROSION IAW A319 SRM 51-74-00 ORIG MAT .087 REWORK DIMENSIONS L=1" W=1.9" D=.059".  FOUND TO BE OUT OF LIMITS IAW A319 TRM 53-41-15.  REMOVED AND REPLACED FLOORBEAM SUPPORT IAW A319 SRM 51-42-11.
